# SDR AALA202306260761

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A320*
- Aircraft serial: 6181
- Aircraft time: 28,750 hours, 11,581 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON DESCENT AT APPROX. 5000FT ECAM WITH CRC ACTIVATED FOR 3 SECONDS SMOKE LAVATORY SMOKE FORWARD LAVATORY WITH THE LAVATORY UN-OCCUPIED. MAINTENANCE PERFORMED A SATISFACTORY SYSTEM CHECK OF THE LAVATORY SMOKE DETECTOR PER AMM 26-17-00 WITH NO FAULTS NOTED.
